# SDR COMA0260032

- Difficulty date: January 2, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 7,773 hours, 7,945 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Part number: 60135006
- Condition: Cracked
- Location: Fs625.3 To 640
- Part time: 7,773 hours, 7,945 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ENGINE SUPPORT BEAM LOWER WEB WAS CRACKED AT THE L/H AND R/H SIDES.REPAIRED THE CRACKED LOWER WEB I/A/W REO 601R-53-61-366 REV. C.
